×

zbMATH — the first resource for mathematics

Some structure theorems for lattice-ordered groups. (English) Zbl 0099.25401

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernhard Banaschewski, Über die Vervollständigung geordneter Gruppen, Math. Nachr. 16 (1957), 51 – 71 (German). · Zbl 0077.03302 · doi:10.1002/mana.19570160103 · doi.org
[2] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[3] Tae Ho Choe, The interval topology of a lattice ordered group, Kyungpook Math. J. 1 (1958), 69 – 74.
[4] Paul Conrad, The structure of a lattice-ordered group with a finite number of disjoint elements, Michigan Math. J 7 (1960), 171 – 180. · Zbl 0103.01501
[5] Ján Jakubík, Konvexe Ketten in \?-Gruppen, Časopis Pěst. Mat. 84 (1959), 53 – 63 (German, with Slovak and Russian summaries). · Zbl 0083.01803
[6] E. S. Northam, The interval topology of a lattice, Proc. Amer. Math. Soc. 4 (1953), 824 – 827. · Zbl 0051.26002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.